# SDR GTIA2023072737364

- Difficulty date: July 27, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N508NK
- Make and model: Airbus A319-132
- Aircraft serial: 2567
- Aircraft time: 60,124 hours, 27,769 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MUSTY DRY SOCK SMELL ON TAKEOFF WENT AWAY AT THRUST REDUCTION IN COCKPIT-REF TSM 05-50-00-810-831-0-A TROUBLESHOOTED TO PACK 1 REF LP 3325530-2 DMI
